Anyone felt rubbish on northisterone?

(5 Posts)
Rockinghorse2019 Sat 30-Jan-21 11:12:00

I have prescribed northisterone for abnormal bleeding from my gynaecologist. I was told to take them as soon as spotting started. This month was the first time. I started spotting last weekend. I have felt dreadful all week painful breasts, premenstrual stomach pain, and last night sweating in the night! I have also woke up with dark urine past two days. I have decided to stop taking them today. It’s day 30 of my cycle. Any one else had these side effects? The only pro is the spotting / bleeding has stopped!

OP’s posts: |
Nearlyshitmypantsthere Thu 11-Feb-21 23:15:14

Hi @Rockinghorse2019
I take Norethisterone from day 5 until day 26 of my cycle, for very heavy bleeding, it's been a great help, (although I was at hospital today and consultant has put me in the list for a hysterectomy )
I can honestly say I've never had anything like you've mentioned. I guess everyone is different but maybe have a word with your Dr, it may be your body just needs time to adjust to it?
Hope it all works out for you 😊

emmathedilemma Fri 12-Feb-21 10:07:07

I've taken it a couple of times to delay my period and had PMT type symptons - felt very bloated, tender breasts, some cramps, but nothing too bad although I've never taken it for as long as you did.

DinosaurDiana Tue 16-Feb-21 08:37:12

My Dd takes this to bring on a period as she’s PCOS. Yes, it makes her feel crap, she’s a nightmare to live with, and it makes her feel quite down.

Rockinghorse2019 Tue 16-Feb-21 09:29:41

Do you know if it stays in your system a long time still feel rubbish nearly 3 weeks after stopping taking.

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in